Yah call you dr i think it can lower supply my dr recomended the low dose of the pill or the iud i went with the iud it does not interfear with milk production i would call your dr ...he/she should of discussed side effects it with you before starting a new birth control method did u make them aware you were breastfeeding?
thank you , no my doctor never told me that it will lower my supply,he had told me that it might cause some spotting that all. i will talk to him as soon as possible.
Yep, it's probably the shot. If you had consulted with a lactation consultant, they probably would have recommended starting the mini-pill first, to see how your body reacts to the hormones. I'd recommend eating lots of oatmeal, or oatmeal cookies/granola, and keeping up with your water intake.
Depending on how old your baby is, you might just feel like you're short, but really it's just that your baby suddenly became much more effective at nursing.
my son is a month old,and hes my first baby and well this is all new to me .i have tried outmeal before my milk came down,im going to try it again. about the lactation consultant ,i never got to meet her at the hospital i had just a horrible time there,i was ignored by nurses .so i couldnt even breast feed in the hospital til i got home,and had a little help from my step mom
No I don't think that is normal, call your doctor. I went on the low dose pill with both my kids and saw no decrease in milk supply and he told me to call him if I did see a difference in milk supply.
okay thank you i will do that
Sometimes taking hormones while breast feeding will make your milk dry up. My doctor put me on progesterone only pill for just that reason. You could try taking Fenugreek to help boost your milk production. That helped me a lot.
thank you,where can i get fenugreek?
i would recommend calling ur dr not doing fenugreek which does help ur milk supply but if it is your bc the fenugreek might not help so try to change bc
Any of the holistic stores have it. If there is a Whole Foods near you, they will have it. Or try a vitamin store near you. Dosage is usually two or three capsules three times a day.
Progesterone based birth controls are not supposed to affect milk supply (Depo is progesterone based) but I had a hard time after taking the mini-pill so I believe it is entirely possible. I had even discussed the Depo shot with my OB but since we are going to start TTC next year it wasn't a possiblity. I am sorry that you are having to deal with this. I am sure that there are those out there that don't have any problems with supply while taking BC but I am not one of those and it doesn't look like you are either. Talk with your doc about what your next step should be and try to find a lactation consultant in you area. The LC might be able to steer you in the right direction. Sorry this is happening to you.
thank you,yea i never thought this would happened i was really happy that i was able to breast feed but after i got on the depo ,it has been such a horrible experience. this is also my first time on birth control,i just never experience any of this ,im going to talk to my doctor about it .